Lihua Feng
Lihua Feng
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα csu.edu.cn - Αρχική σελίδα
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
On the eccentric distance sum of graphs
A Ilić, G Yu, L Feng
Journal of Mathematical Analysis and Applications 381 (2), 590-600, 2011
1002011
Zagreb, Harary and hyper-Wiener indices of graphs with a given matching number
L Feng, A Ilić
Applied Mathematics Letters 23 (8), 943-948, 2010
862010
On three conjectures involving the signless Laplacian spectral radius of graphs
L Feng, G Yu
Publications de l'Institut Mathematique 85 (99), 35-38, 2009
842009
On connective eccentricity index of graphs
G Yua, L Fengb
MATCH Commun. Math. Comput. Chem 69, 611-628, 2013
752013
Degree resistance distance of unicyclic graphs
I Gutman, L Feng, G Yu
Transactions on Combinatorics 1 (2), 27-40, 2012
702012
Degree distance of unicyclic and bicyclic graphs
A Ilić, D Stevanović, L Feng, G Yu, P Dankelmann
Discrete applied mathematics 159 (8), 779-788, 2011
622011
On the connective eccentricity index of trees and unicyclic graphs with given diameter
G Yu, H Qu, L Tang, L Feng
Journal of Mathematical Analysis and Applications 420 (2), 1776-1786, 2014
582014
Degree Kirchhoff index of unicyclic graphs
L Feng, I Gutman, G Yu
Match, 2013
522013
The maximal Gutman index of bicyclic graphs
L Feng, W Liu
MATCH Commun. Math. Comput. Chem 66 (2), 699-708, 2011
472011
A note on the Kirchhoff index of bicyclic graphs.
L Feng, G Yu, K Xu, Z Jiang
Ars Comb. 114, 33-40, 2014
442014
On the extremal values of the eccentric distance sum of trees
S Li, M Zhang, G Yu, L Feng
Journal of Mathematical Analysis and Applications 390 (1), 99-112, 2012
432012
The Harary index of trees
G Yu, L Feng
arXiv preprint arXiv:1104.0920, 2011
432011
Minimizing the Laplacian spectral radius of trees with given matching number
L Feng, Q Li, XD Zhang
Linear and Multilinear Algebra 55 (2), 199-207, 2007
432007
Spectral radius of graphs with given matching number
L Feng, G Yu, XD Zhang
Linear algebra and its applications 422 (1), 133-138, 2007
422007
Spectral radii of graphs with given chromatic number
L Feng, Q Li, XD Zhang
Applied mathematics letters 20 (2), 158-162, 2007
412007
Bicyclic graphs with small positive index of inertia
G Yu, L Feng, Q Wang
Linear Algebra and its Applications 438 (5), 2036-2045, 2013
372013
On the Wiener index of unicyclic graphs with given girth
G Yu, L Feng
Ars Comb 94, 361-369, 2010
302010
Degree distance of unicyclic graphs with given matching number
L Feng, W Liu, A Ilić, G Yu
Graphs and Combinatorics 29 (3), 449-462, 2013
292013
Extremal energies of trees with a given domination number
K Xu, L Feng
Linear algebra and its applications 435 (10), 2382-2393, 2011
282011
The hyper-Wiener index of graphs with given bipartition
L Feng, W Liu, G Yu, S Li
Utilitas Math 95, 23-32, 2014
272014
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20